Title: Expectation of the ratio of the sum of squares to the square of the sum: Exact and asymptotic results
Authors: Fuchs, A ×
Joffe, A
Teugels, Jozef #
Issue Date: 2001
Publisher: Siam publications
Series Title: Theory of probability and its applications vol:46 issue:2 pages:243-255
Abstract: Let X-i, i = 1, ... , n, be a sequence of positive independent identically distributed random variables. Define
ISSN: 0040-585X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science